# SDR 9615209611

- Difficulty date: July 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47435
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switches
- Condition: Failed
- Location: Mlg Door
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LANDING GEAR DOOR OPEN LIGHT ILLUMINATED IN CRUISE FLIGHT.  FLIGHT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED BOTH LEFT AND RIGHT GEAR DOOR SWITCHES, OPERATIONAL CHECK NORMAL.
